The Dirac propagator in the extreme Kerr metric

D. Batic, H. Schmid

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

Starting with the Dirac equation in the extreme Kerr metric we derive an integral representation for the propagator of solutions of the Cauchy problem with initial data in the class of smooth compactly supported functions.

Original languageBritish English
Pages (from-to)13443-13451
Number of pages9
JournalJournal of Physics A: Mathematical and Theoretical
Volume40
Issue number44
DOIs
StatePublished - 2 Nov 2007

Fingerprint

Dive into the research topics of 'The Dirac propagator in the extreme Kerr metric'. Together they form a unique fingerprint.

Cite this